Skip to main content Accessibility help
×
Home

Many-valued logics of extended Gentzen style II

  • Moto-o Takahashi (a1)

Extract

In the monograph [1] of Chang and Keisler, a considerable extent of model theory of the first order continuous logic (that is, roughly speaking, many-valued logic with truth values from a topological space) is ingeniously developed without using any notion of provability.

In this paper we shall define the notion of provability in continuous logic as well as the notion of matrix, which is a natural extension of one in finite-valued logic in [2], and develop the syntax and semantics of it mostly along the line in the preceding paper [2]. Fundamental theorems of model theory in continuous logic, which have been proved with purely model-theoretic proofs (i.e. those proofs which do not use any proof-theoretic notions) in [1], will be proved with proofs which are natural extensions of those in two-valued logic.

Copyright

References

Hide All
[1]Chang, C. C. and Keisler, J., Continuous model theory, Princeton University Press, Princeton, N.J., 1966.
[2]Takahashi, M., Many-valued logics of extended Gentzen style I, Science Reports of the Tokyo Kyoiku Daigaku, Section A, vol. 9 (1967), (231), pp. 95116.
[3]Takahashi, M., Continuous λ-ε logics. The Annals of the Japan Association for Philosophy of Science, vol. 3 (1970), pp. 205215.

Many-valued logics of extended Gentzen style II

  • Moto-o Takahashi (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.